MathSciNet Relay Station
MathSciNet bibliographic data
MR2144306 60E15
Novak, S. Yu. On self-normalized sums of random variables and the Student's statistic. (Russian) Teor. Veroyatn. Primen. 49 (2004), no. 2, 365--373; translation in Theory Probab. Appl. 49 (2004), no. 2, 336–344
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement